# SDR AALA20001233

- Difficulty date: July 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERIM REPAIR ON SHEAR TIE, STATION 1307 LONGERON 14L SHEAR TIE CRACKED.  INSTALLED REPAIR PER ESO 80559 DATED 1/22/97.  (M)
